# SDR UPS05844459

- Difficulty date: April 21, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 47732951
- Condition: Corroded
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO DOOR UNDER THRESHOLD 17 INCHES FWD OF AFT CUTOUT LWR ANGLE ATTACH JUST FWD OF AFT LATCH SPOOL HAS EXFOLIATION CORROSION.  REMOVED AND REPLACED ANGLE IAW DC-8 SRM 51-1-21 AND 51-3-0.
